journal article
Review: [Untitled]
Reviewed Works: Mathematical Biology: I: An Introduction. Third Edition. Interdisciplinary Applied Mathematics, Volume 17 by J D Murray; Mathematical Biology: II: Spatial Models and Biomedical Applications. Third Edition. Interdisciplinary Applied Mathematics, Volume 18 by J D Murray
Review by: George F Estabrook
The Quarterly Review of Biology
Vol. 79, No. 1 (March 2004), pp. 65-66 (2 pages)
Published By: The University of Chicago Press
https://doi.org/10.1086/421587
https://www.jstor.org/stable/10.1086/421587
Cite this Item